JournalspmVol. 64, No. 1pp. 3–10

Notes on periodic solutions of discrete steady state systems

  • Gen-Qiang Wang

    Guangdong Polytechnic Normal University, Guangzhou, China
  • Sui Sun Cheng

    National Tsing Hua University, Hsinchu, Taiwan
Notes on periodic solutions of discrete steady state systems cover
Download PDF

A subscription is required to access this article.

Abstract

A three term discrete system is considered and periodic solutions are found by means of a mountian pass theorem in the critical point theory.

Cite this article

Gen-Qiang Wang, Sui Sun Cheng, Notes on periodic solutions of discrete steady state systems. Port. Math. 64 (2007), no. 1, pp. 3–10

DOI 10.4171/PM/1772